# SDR GTIA040872

- Difficulty date: December 24, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Line
- Condition: Loose
- Location: Lt Engine Pt2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DTW - FLT 689 - ON TAKEOFF ROLL, AUTO THROTTLES ON SETTING NORMAL POWER LEFT ENGINE EPR 1.70 ONLY WHILE N1 WENT OT 103 PERCENT, EGT WAS 500 DEGREES, ABORTED TAKEOFF, AIRCRAFT SWAP.  FOUND PT2 LINE IN NOSE BULLET CONNECTIONS ON BOTH ENDS LOOSE, TIGHTENED LINES, OPS CHECK GOOD.  (M)
